# SDR FDEA201212144301

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 55,691 hours, 32,253 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8062550
- Part serial: 2488777
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RT ENGINE WASN'T PROPER POWER, WOULD NOT MAINTAIN 1.59 EPR.  ROLLED BACK TWICE.  ABORTED T/O AT APROX 60 KTS, KNOB SPLIT BETWEEN LT AND RT THROTTLES WERE 2 KNOB WIDTHS.  REMOVED AND REPLACED RIGHT HAND ENGINE FUEL FLOW GOVERNER IAW AMM 73-21-01-4-4 THRU STEP 3 H.
